# SDR COMA0560263

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 15,362 hours, 14,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5580 DURING CRUISE FLIGHT (MDT/CVG) RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE, AIRCRAFT DIVERTED TO MDT.  FOUND CABIN DOOR OUTER HANDLE NOT FULLY STOWED, CYCLED CABIN DOOR, ALL INDICATIONS NORMAL.
